# SDR AMWA044554

- Difficulty date: October 29, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N3YV
- Make and model: Beech 1900D
- Aircraft serial: UE3
- Aircraft time: 24,398 hours, 34,458 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: MS287774
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, FLIGHT 6841, THE RIGHT BRAKE BECAME MUSHY.  THE AIRCRAFT THEN RETURNED TO THE GATE WITH NO FURTHER INCIDENT.  THE REASON FOR THE PROBLEM WAS THAT THERE WAS LOW FLUID IN THE RESERVOIR.  REMOVED AND REPLACED AN O-RING, SECURED THE FITTING, AND SERVICED WITH FLUID.
